Hi I am a 35 year old female. I have just been put on Cavstat, 10mg once per day as my cholesterol is high Total cholesterol 7.1, HDL 1.2, LDL 5.3 (Total cholesterol as of 11/11/13 was 7.8
I have read all this bad stuff on cavstat and am scared to go on it.
I did go to a heart specialist last year and was given the all clear in august 2013.
Would not going on the cavstat for another 3 months and trying to eat better and exercise more and give up smoking and if it still hasn't gone down then after the 3 months go on the cavstat be ok. or would it be too dangerous.
I am very scared about 1. having high cholesterol and 2. going on cavstat. Please help.
Thank you for asking
It's not a good idea to stop lipid lowering agents. I would say Continue both diet and lifestyle and lipid lowering agents. Add niacin and resins to it. You will be fine. Don't be scared. Every drug has adverse effects and they are not reported in every use.one in hindered or two is the average occurrence. Just chill up and do as directed.
I hope it helps. Visit our health centre for further guidance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Cholesterol , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.